MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives des maladies du coeur et des vaisseaux · 1994

[A rare clinical form of angioneurotic edema caused by enalapril: acute abdomen].

Dupasquier E

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

The authors reports an unrecognised secondary effect, but perhaps not as rare as has been thought, of enalapril: the acute abdomen. Three similar cases have previously been reported. The underlying mechanism is probably the inhibition of degradation of tissue kinins to inactive peptides as in subcutaneous and/or submucous angioneurotic oedema. Todate, this secondary effect has not been reported with other angiotensin converting enzyme inhibitors. The relationship between the acute abdomen and angioneurotic oedema with primary hyperaldosteronism is discussed.

Для цитирования: Dupasquier E. [A rare clinical form of angioneurotic edema caused by enalapril: acute abdomen].. Archives des maladies du coeur et des vaisseaux. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.